Interpolation inequalities in Besov spaces

Shuji Machihara*, Tohru Ozawa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

97 Citations (Scopus)


In this paper we present an interpolation inequality in the homogeneous Besov spaces on ℝn, which reduces to a number of well-known inequalities in special cases.

Original languageEnglish
Pages (from-to)1553-1556
Number of pages4
JournalProceedings of the American Mathematical Society
Issue number5
Publication statusPublished - 2003 May
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Interpolation inequalities in Besov spaces'. Together they form a unique fingerprint.

Cite this